# SDR COMA0760716

- Difficulty date: December 13, 2007
- Submitted: December 19, 2007
- Operation: Air carrier
- Aircraft: N590SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7077
- Aircraft time: 29,609 hours, 26,158 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Part number: 3530358
- Condition: Worn
- Location: Anti-Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5449 - ON CLIMBOUT FROM CVG TO DTW ANTI-ICE DUCT WARNING MESSAGE CAME ON WITH BOTH, WING AND COWLING ANTI-ICE SELECTED ON IN ICING CONDITIONS.  AIRCRAFT RETURNED TO CVG AND LANDED SAFELY.  REMOVED AND REPLACED FENWAL LOOP CONNECTOR AT FS 628 RIGHT SIDE.
